Global existence of small classical solutions to nonlinear Schrödinger equations
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, p. 303-311
@article{AIHPC_2008__25_2_303_0,
     author = {Ozawa, Tohru and Zhai, Jian},
     title = {Global existence of small classical solutions to nonlinear Schr\"odinger equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {2},
     year = {2008},
     pages = {303-311},
     doi = {10.1016/j.anihpc.2006.11.010},
     zbl = {1143.35370},
     mrnumber = {2396524},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_2_303_0}
}
Ozawa, Tohru; Zhai, Jian. Global existence of small classical solutions to nonlinear Schrödinger equations. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, pp. 303-311. doi : 10.1016/j.anihpc.2006.11.010. http://www.numdam.org/item/AIHPC_2008__25_2_303_0/

[1] Cazenave T., Semilinear Schrödinger Equations, Courant Lecture Notes in Mathematics, vol. 10, American Mathematical Society, 2003. | MR 2002047 | Zbl 1055.35003

[2] Chang N.-H., Shatah J., Uhlenbeck K., Schrödinger maps, Comm. Pure Appl. Math. 53 (2003) 590-602. | MR 1737504 | Zbl 1028.35134

[3] Chihara H., Global existence of small solutions to semilinear Schrödinger equations with gauge invariance, Publ. RIMS 31 (5) (1995) 731-753. | MR 1367670 | Zbl 0847.35126

[4] Chihara H., The initial value problem for cubic semilinear Schrödinger equations, Publ. RIMS 32 (3) (1996) 445-471. | MR 1409797 | Zbl 0870.35095

[5] Ginibre J., Introduction aux équations de Schrödinger non linéaires, Paris Onze Edition, Université Paris-Sud, 1998, L161.

[6] Hayashi N., Hirata H., Local existence in time of small solutions to the elliptic-hyperbolic Davey-Stewartson system in the usual Sobolev space, Proc. Edinburgh Math. Soc. 40 (1997) 563-581. | MR 1475917 | Zbl 0910.35113

[7] Hayashi N., Kaikina E.I., Local existence of solutions to the Cauchy problem for nonlinear Schrödinger equations, SUT J. Math. 34 (1998) 111-137. | MR 1662330 | Zbl 0920.35144

[8] Hayashi N., Miao C., Naumkin P.I., Global existence of small solutions to the generalized derivative nonlinear Schrödinger equations, Asymptotic Anal. 21 (1999) 133-147. | MR 1723555 | Zbl 0937.35171

[9] Hayashi N., Ozawa T., Remarks on nonlinear Schrödinger equations in one space dimension, Differential Integral Equations 7 (1994) 453-461. | MR 1255899 | Zbl 0803.35137

[10] Hayashi N., Ozawa T., Global, small radially symmetric solutions to nonlinear Schrödinger equations and a gauge transformation, Differential Integral Equations 8 (1995) 1061-1072. | MR 1325546 | Zbl 0823.35157

[11] Kato J., Existence and uniqueness of the solution to the modified Schrödinger map, Math. Res. Lett. 12 (2-3) (2005) 171-186. | MR 2150874 | Zbl 1082.35140

[12] Kato T., Nonlinear Schrödinger equations, in: Holden H., Jensen A. (Eds.), Schrödinger Operators, Lecture Notes in Physics, vol. 345, Springer-Verlag, Berlin, 1989, pp. 218-263. | MR 1037322 | Zbl 0698.35131

[13] Kato T., Ponce G., Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math. 41 (1988) 891-907. | MR 951744 | Zbl 0671.35066

[14] Keel M., Tao T., Small data blow-up for semilinear Klein-Gordon equations, Amer. J. Math. 121 (3) (1999) 629-669. | MR 1738405 | Zbl 0931.35105

[15] Kenig C., Pollack D., Staffilani G., Toro T., The Cauchy problem for Schrödinger flows into Kähler manifolds, arXiv:, math.AP/0511701 v1.

[16] Kenig C., Ponce G., Vega L., Small solutions to nonlinear Schrödinger equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (3) (1993) 255-288. | Numdam | MR 1230709 | Zbl 0786.35121

[17] Kenig C., Ponce G., Vega L., Smoothing effects and local existence theory for the generalized nonlinear Schrödinger equations, Invent. Math. 134 (3) (1998) 489-545. | MR 1660933 | Zbl 0928.35158

[18] Klainerman S., Long-time behavior of solutions to nonlinear evolution equations, Arch. Rational Mech. Anal. 78 (1) (1982) 73-98. | MR 654553 | Zbl 0502.35015

[19] Klainerman S., Weighted L and L 1 estimates for solutions to the classical wave equation in three space dimensions, Comm. Pure Appl. Math. 37 (2) (1984) 269-288. | MR 733719 | Zbl 0583.35068

[20] Klainerman S., Ponce G., Global, small amplitude solutions to nonlinear evolution equations, Comm. Pure Appl. Math. 36 (1) (1983) 133-141. | MR 680085 | Zbl 0509.35009

[21] Lindblad H., Sogge C., On existence and scattering with minimal regularity for semilinear wave equations, J. Funct. Anal. 130 (2) (1995) 357-426. | MR 1335386 | Zbl 0846.35085

[22] Machihara S., Nakanishi K., Ozawa T., Nonrelativistic limit in the energy space for nonlinear Klein-Gordon equations, Math. Ann. 322 (3) (2002) 603-621. | MR 1895710 | Zbl 0991.35080

[23] Machihara S., Nakanishi K., Ozawa T., Small global solutions and the nonrelativistic limit for the nonlinear Dirac equation, Rev. Mat. Iberoamericana 19 (1) (2003) 179-194. | MR 1993419 | Zbl 1041.35061

[24] Nahmod A., Stefanov A., Uhlenbeck K., On Schrödinger maps, Comm. Pure Appl. Math. 56 (1) (2003) 114-151. | MR 1929444 | Zbl 1028.58018

[25] Nakamura M., Ozawa T., Small data scattering for nonlinear Schrödinger, wave and Klein-Gordon equations, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 1 (2002) 435-460. | Numdam | MR 1991146 | Zbl 1121.35086

[26] Ozawa T., Finite energy solutions for the Schrödinger equations with quadratic nonlinearity in one space dimension, Funkcial. Ekvac. 41 (3) (1998) 451-468. | MR 1676883 | Zbl 1140.35565

[27] Ozawa T., Remarks on quadratic nonlinear Schrödinger equations, Funkcial. Ekvac. 38 (2) (1995) 217-232. | MR 1356325 | Zbl 0842.35060

[28] Shatah J., Global existence of small solutions to nonlinear evolution equations, J. Differential Equations 46 (3) (1982) 409-425. | MR 681231 | Zbl 0518.35046

[29] Shatah J., Zeng C., Schrödinger maps and anti-ferromagnetic chains, Comm. Math. Phys. 262 (2) (2006) 299-315. | MR 2200262 | Zbl 1104.58007

[30] Soyeur A., The Cauchy problem for the Ishimori equations, J. Funct. Anal. 105 (2) (1992) 233-255. | MR 1160079 | Zbl 0763.35077

[31] Sulem C., Sulem P.-L., The Nonlinear Schrödinger Equation. Self-Focusing and Wave Collapse, Applied Mathematical Sciences, vol. 139, Springer-Verlag, New York, 1999. | MR 1696311 | Zbl 0928.35157

[32] Tonegawa S., Global existence for a class of cubic nonlinear Schrödinger equations in one space dimension, Hokkaido Math. J. 30 (2) (2001) 451-473. | MR 1844828 | Zbl 1045.35082